Alert archive / Mississippi / River Flood Warnings in 2015

River Flood Warning 54, NWS Jackson, MS

May 25, 2015Madison County, Yazoo County, Mississippi

NWS Jackson, MS issued this river flood warning at May 25, 2015, 7:10 AM CDT for Madison County, Yazoo County, Mississippi. It took effect at May 25, 2015, 9:57 AM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
May 25, 2015, 7:10 AM CDT (12:10 UTC)
In effect from
May 25, 2015, 9:57 AM CDT
Expired
May 29, 2015, 10:01 AM CDT
In force
4 days
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

Counties Madison County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 52 km from the middle of the area, began a volume at 12:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Black River near Bentonia (BTAM6). The gauge peaked at 23.58 ft at May 26, 2015, 11:00 AM CDT.

actionminormoderate1015202505/2505/2605/2705/2805/2905/30
Action stage
21 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07289730, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at May 25, 4:11 AM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 25, 4:11 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
411 AM CDT MON MAY 25 2015

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT) EXPECTING A RATHER
ACTIVE PERIOD FOR THE SHORT TERM WITH THE POTENTIAL FOR SEVERE
STORMS AND SOME HEAVY RAINFALL.

LATEST VAPOR AND IR IMAGERY SHOWED THE MAIN UPPER BROAD TROUGH
CENTERED OVER THE ROCKIES WITH MEAN UPPER RIDGING NOTED ACROSS THE
EASTERN SEABOARD TO THE GREAT LAKES REGION. A SERIES OF SHORTWAVES
WAS ROTATING ACROSS THE BASE OF THE UPPER TROUGH FROM THE FOUR
CORNERS REGION TO THE MIDDLE MISSISSIPPI VALLEY. WE WERE ON THE DEEP
INFLOW REGION. SO FAR IN THE PAST FEW DAYS THE MEAN RIDGE HEIGHTS
HAS BE DEFLECTING OFF ANY SIGNIFICANT RAINFALL ACROSS THE REGION
COMBINE WITH STRONG NORTHWARD MOVEMENTS OF THE STORMS. AREA RADARS
CONTINUED TO PICK OF SHOWERS AND SOME STORMS ACROSS THE REGION.
SURFACE AND UPPER AIR ANALYSIS CONTINUED TO PICK UP DEEP GULF
MOISTURE TRANSPORT WITH PWATS AROUND 1.8 TO 2 INCHES...WHICH WAS
RESULTING IN VERY EFFICIENT RAINFALL MODE ACROSS THE REGION
OVERNIGHT. MODEL AND 00Z SNDGS WERE SHOWING SOME IMPRESSIVE FLOW INT
THE MID TO UPPER LEVELS FOR LATE MAY ESP WEST OF THE REGION.

FOR TODAY THE SHORTWAVE AFFECTING THE REGION OVERNIGHT HAS PULLED
AWAY INTO THE UPPER MS VALLEY AS OF EARLY TODAY. SO WITH STRONG
MOISTURE TRANSPORT WITH GOOD PWATS CONVECTION WILL BE LIKELY FOR
TODAY GOING INTO TONIGHT. HIRES MODELS SHOWS THAT AFTER THIS MORNING
THAT WE WILL NOT GET MUCH COVERAGE BETWEEN NOON AND 3 PM AS THE
ATMOSPHERE WILL TAKE A BREATHER. BY 3 MID DAYTIME HEATING WILL KICK
IN AS CONVECTION BUILDS FROM THE WEST AND SOUTH TOWARD THE EVENING
HOURS AHEAD OF THE NEXT SHORTWAVE. ANOTHER SHORTWAVE WILL SWING
ACROSS THE LOWER PLAINS/MS VALLEY TONIGHT INTO EARLY TUESDAY. BEST
POTENTIAL FOR SEVERE WEATHER INCLUDING SOME POSSIBILITY FOR A
TORNADO OR TWO WOULD BE ACROSS THE DELTA...WHERE THE BEST OVERLAY OF
STRONGER DEEP LAYER SHEAR AND HELICITY IS PROGGED. 0-3 KM SHEAR WILL
BE AROUND 40 KNOTS IN THAT REGION. SO WILL KEEP THE CURRENT SEVERE
LIMITED RISK FOR THE WEST HALF FOR TONIGHT. HIRES MODELS SHOWS A
PRETTY GOOD LINEAR MCS MOVING INTO THE WEST DURING THE EVENING AND
WEAKENING AS IT MOVES INTO THE EAST DUE TO THE LACK OF FORCING. AS
WE MOVE INTO TUESDAY WITH BETTER DEEP SHEAR AND FORCING SPREADS EAST
ACROSS THE CWA DURING THE DAY. HIRES MODELS ALSO SHOWS A GOOD LINEAR
MCS CROSSING THE REGION AT THIS TIME...WHICH WILL HOLD TOGETHER
BETTER. WILL KEEP THE PRIMARY RISK OF DAMAGING WINDS...HAIL AND A
TORNADO OR TWO CAN NOT BE RULED OUT.

AS FAR AS THE HEAVY RAINFALL POTENTIAL IS CONCERN FOR THE SHORT
TERM. WITH GOOD MOISTURE TRANSPORT AND HIGH PWATS IT WILL BE A
CONCERN THROUGH THE PERIOD. RAINFALL AMOUNTS HAVE NOT BEEN THAT HIGH
WITH SOME LOCALIZED 4 INCHES ACROSS THE WEST MADISON...NORTH HINDS
AND LOWER AMOUNTS ELSEWHERE. SO WITH THIS IN MIND WILL HOLD OFF ON
ANY FLASH FLOOD WATCH AND LET THE DAY SHIFT REVISIT THE MATTER...ESP
WITH CONVECTION BEING A LITTLE LESS ACTIVE FOR MOST OF THE DAY. FOR
TUESDAY INTO TUESDAY NIGHT IF THINGS DO COME TOGETHER MAY HAVE TO
LOOK AT A FLOOD POTENTIAL FOR THAT PERIOD. WILL HOLD OFF ON ANY
GRAPHICS FOR THAT PERIOD FOR NOW./17/

.LONG TERM...WEDNESDAY THROUGH MONDAY...BY WEDNESDAY MORNING
SLIGHTLY DRIER AIR ALOFT IS EXPECTED OVER THE NORTHWEST HALF OF THE
CWA WHERE PWS WILL BE BELOW AN INCH AND A HALF. PWS AROUND AN INCH
AND THREE QUARTERS WILL RESIDE OVER OUR SOUTHEAST. A SURFACE RIDGE
WILL REMAIN ALONG THE GULF COAST STATES MAINTAINING A WARM MOIST
FEED FROM THE GULF. A MORE SUBTLE SHORTWAVE IS EXPECTED TO MOVE OVER
OUR CWA DURING THE HEAT OF THE DAY AND LEAD TO A DECENT COVERAGE OF
CONVECTION. WIND FIELDS AND SHEAR LOOK TO REMAIN QUITE LIGHT THROUGH
THE DAY BUT MODELS SUGGEST VERTICAL TOTALS AROUND 29 AND DCAPE AROUND
1200J/KG OVER OUR DELTA REGION DURING THE AFTERNOON AND EARLY
EVENING WHERE A STRONG TO SEVERE STORM OR TWO WILL BE POSSIBLE. THIS
ACTIVITY WILL WEAKEN RAPIDLY WITH THE LOSS OF HEATING. THE SURFACE
RIDGE WILL REMAIN IN PLACE THURSDAY AND FRIDAY BUT RIDGING ALOFT
WILL STRENGTHEN FROM THE WESTERN GULF ACROSS THE SOUTHEAST STATES.
THIS WILL RESULT IN MORE ISOLATED TO SCATTERED DIURNAL COVERAGE OF
CONVECTION TO END THE WORK WEEK. BY SATURDAY ANOTHER SHORTWAVE
TROUGH IS EXPECTED TO BE OVER THE CENTRAL PLAINS. THE GFS IS A
LITTLE DEEPER WITH THE TROUGH AND STRONGER WITH THE ASSOCIATED
SURFACE LOW THAN THE ECMWF AND CMC...BUT CONSENSUS SUGGESTS POPS
WILL INCREASE GOING INTO SUNDAY AS THE SYSTEM DRAWS CLOSER. THE
TROUGH AXIS IS EXPECTED TO BE JUST WEST OF OUR CWA MONDAY EVENING.
NORMAL LOWS RUN IN THE MID 60S AND NORMAL HIGHS RUN 85 TO 87F. DUE
TO MOISTURE LEVELS REMAINING HIGH THROUGH THE PERIOD OVERNIGHT LOWS
WILL BE ABOVE NORMAL. AFTERNOON HIGHS WILL TOP OUT CLOSE TO NORMAL
THROUGH THE PERIOD. /22/

&&

.AVIATION...VFR TO MVFR CONDITIONS AND OCCASIONALLY GUSTY SOUTH TO
SOUTHEAST WINDS ARE EXPECTED THROUGH TOMORROW MORNING ALTHOUGH THERE
WILL BE SCATTERED AND SOME STORMS MOVING FROM SOUTH TO NORTH THROUGH
EARLY AFTERNOON. EXPECT COVERAGE TO INCREASE FROM THE SOUTH AND WEST
DURING THE LATE AFTERNOON THROUGH TONIGHT...WHICH WILL INCREASE
FREQUENCY OF MVFR/IFR CONDITIONS WITH POTENTIAL HAZARDS FOR VFR
TRAFFIC./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       82  71  81  69 /  66  70  84  50
MERIDIAN      80  69  80  69 /  68  52  81  57
VICKSBURG     84  71  81  70 /  62  86  84  41
HATTIESBURG   81  71  82  70 /  70  55  75  53
NATCHEZ       84  72  81  70 /  66  83  83  41
GREENVILLE    83  71  80  69 /  69  90  84  39
GREENWOOD     83  70  79  68 /  68  82  87  48

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

17/22/17
Hazardous weather outlook, May 25, 4:11 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
411 AM CDT MON MAY 25 2015

ARZ074-075-LAZ007>009-015-MSZ018-019-034-035-040-041-260915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
411 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST
MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
ONCE AGAIN TONIGHT GENERALLY ALONG AND WEST OF INTERSTATE 55. WIND
GUSTS OF 60 MPH WILL BE THE PRIMARY SEVERE THREAT ALONG WITH LOCALLY
HEAVY RAINFALL. FLASH FLOODING AND A TORNADO OR TWO CANNOT BE RULED
OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY
EVENING GENERALLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. WIND
GUSTS OF 60 MPH AND HAIL UP TO QUARTER SIZED WILL BE THE PRIMARY
SEVERE THREAT. ALSO A TORNADO OR TWO CAN NOT BE RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
THROUGH TUESDAY NIGHT.

MSZ029>033-037>039-043>046-049>052-055>058-062>066-072>074-260915-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-
MADISON-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-
SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
411 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY
EVENING GENERALLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. WIND
GUSTS OF 60 MPH AND HAIL UP TO QUARTER SIZED WILL BE THE PRIMARY
SEVERE THREAT. ALSO A TORNADO OR TWO CAN NOT BE RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY
THROUGH TUESDAY NIGHT.

LAZ016-023>026-MSZ025>028-036-042-047-048-053-054-059>061-260915-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-HOLMES-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH-
JEFFERSON-ADAMS-
411 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...
SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
ONCE AGAIN TONIGHT GENERALLY ALONG AND WEST OF INTERSTATE 55. WIND
GUSTS OF 60 MPH WILL BE THE PRIMARY SEVERE THREAT ALONG WITH LOCALLY
HEAVY RAINFALL. FLASH FLOODING CANNOT BE RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY
EVENING GENERALLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. WIND
GUSTS OF 60 MPH AND HAIL UP TO QUARTER SIZED WILL BE THE PRIMARY
SEVERE THREAT. ALSO A TORNADO OR TWO CAN NOT BE RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
THROUGH TUESDAY NIGHT.

21

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, May 25, 4:26 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
426 AM CDT MON MAY 25 2015

MSZ052-251000-
LAUDERDALE MS-
426 AM CDT MON MAY 25 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LAUDERDALE COUNTY UNTIL
500 AM CDT...

AT 426 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR TOOMSUBA...OR 8 MILES EAST OF MERIDIAN...MOVING NORTHEAST AT 20
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ALAMUCHA AROUND 435 AM CDT.
  TOOMSUBA AROUND 440 AM CDT.
  LAUDERDALE AND KEWANEE AROUND 450 AM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3231 8842 3224 8857 3239 8869 3258 8844
      3258 8839
TIME...MOT...LOC 0926Z 234DEG 19KT 3237 8856

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:10 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson50 min
May 24, 7:24 PM CDTSpecial Weather StatementJANCopiah36 min
May 24, 7:54 PM CDTSpecial Weather StatementJANForrest36 min
May 24, 8:52 PM CDTSpecial Weather StatementJANLeflore23 min
May 24, 8:55 PM CDTSpecial Weather StatementJANMadison35 min
May 24, 9:14 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore46 min
May 24, 9:56 PM CDTSpecial Weather StatementJANFranklin34 min
May 24, 10:00 PM CDTSpecial Weather StatementJANAttala, Carroll, Grenada, Montgomery30 min
May 24, 10:28 PM CDTSpecial Weather StatementJANCopiah, Lincoln47 min
May 24, 10:31 PM CDTSpecial Weather StatementJANGrenada, Montgomery29 min
May 24, 11:09 PM CDTSpecial Weather StatementJANMadison36 min
May 24, 11:43 PM CDTFlash Flood WarningJANHinds, Madison, Rankin, Yazoo4 hr
May 25, 12:07 AM CDTSevere Thunderstorm WarningJANRankin38 min
May 25, 12:40 AM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison50 min
May 25, 4:26 AM CDTSpecial Weather StatementJANLauderdale34 min
May 25, 7:30 AM CDTSpecial Weather StatementJANOktibbeha45 min
May 25, 8:09 AM CDTSpecial Weather StatementJANClay36 min
May 25, 9:14 AM CDTSpecial Weather StatementJANKemper46 min
May 25, 9:37 AM CDTSevere Thunderstorm WarningJANKemper, Noxubee, Winston27 min
May 25, 9:46 AM CDTSpecial Weather StatementJANChoctaw29 min
May 25, 10:30 AM CDTSpecial Weather StatementJANOktibbeha30 min
May 25, 10:48 AM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha, Winston42 min
May 25, 11:52 AM CDTSpecial Weather StatementJANOktibbeha38 min
May 25, 12:42 PM CDTSpecial Weather StatementJANLowndes48 min
May 25, 1:58 PM CDTRiver Flood WarningJANAttala, Holmes10 days
May 25, 2:15 PM CDTSpecial Weather StatementJANLawrence45 min
May 25, 2:34 PM CDTSpecial Weather StatementJANLincoln41 min
May 25, 2:45 PM CDTSpecial Weather StatementJANFranklin45 min
May 25, 3:18 PM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln42 min
May 25, 3:22 PM CDTSpecial Weather StatementJANSimpson23 min
May 25, 3:39 PM CDTSpecial Weather StatementJANAdams51 min
May 25, 3:43 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah35 min
May 25, 3:46 PM CDTSevere Thunderstorm WarningJANRankin44 min
May 25, 3:53 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson52 min
May 25, 4:38 PM CDTSevere Thunderstorm WarningJANWarren52 min
May 25, 5:55 PM CDTSpecial Weather StatementJANHumphreys35 min
May 25, 2:23 PM CDTSpecial Weather StatementJANCatahoula37 min
May 25, 5:39 PM CDTSpecial Weather StatementJANEast Carroll, Morehouse, Richland, West Carroll51 min

Nearby

River Flood Warnings in Mississippi, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.